Pacific Journal of Mathematics

On simple extended Lie algebras over fields of characteristic zero.

Arthur A. Sagle

Article information

Source
Pacific J. Math., Volume 15, Number 2 (1965), 621-648.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102995814

Mathematical Reviews number (MathSciNet)
MR0190198

Zentralblatt MATH identifier
0134.26904

Subjects
Primary: 17.30

Citation

Sagle, Arthur A. On simple extended Lie algebras over fields of characteristic zero. Pacific J. Math. 15 (1965), no. 2, 621--648. https://projecteuclid.org/euclid.pjm/1102995814


Export citation

References

  • [1] N. Jacobson, Lie Algebras, Interscience, 1962.
  • [2] A. Sagle, On simple Malcev algebras over fields of characteristic zero, Pacific J. Math. 12 (1962), 1057-1078.
  • [3] A. Sagle, On anti-commutative algebras and analytic loops, to appear in CanacL J. Math.